MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAS07070
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has not been returned to the manufacturer for evaluation; however, a medical image was received.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fas07070 endovascular stent graft allegedly experienced malposition of device.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The device for this malfunction has not been returned to the manufacturer for evaluation; however, a medical image was received.The image review could not identify an issue with the stent.A definitive root cause could not be established.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9193021
Report Number2020394-2019-03946
Device Sequence Number11695152
Product Code PFV
UDI-Device Identifier04049519008967
UDI-Public(01)04049519008967
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFAS07070
Device Catalogue NumberFAS07070
Device Lot NumberANBP2114
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date01/21/2020
Patient Sequence Number1